| Model Number |
S100000 |
| Medical Device Problem Codes |
Human-Device Interface Problem (2949); Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the start of a robotic laparoscopic ventral hernia repair while being used to insufflate the abdomen, the insufflation needle went into the mesentery and insufflated it a little.Tissue damage was observed.The surgeon alleged that the needle did not make a sound when entering the patient, and that this lack of audible sound caused the needle to be inserted too far, with mesenteric insufflation occurring.The case was reported to have continued, and no additional operation was planned.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.